Research ArticleOpen accessIn the abstractA Rigorous Proof for the Invariant Study of the Problem in Section VI in "Matched Subspace Detectors"Fangyuan Nan, Yaonan Wang, Fuhai LiJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 6,974 accessesView PDFCite
99 articles for “C*-Algebra”
Set a search alertResearch ArticleOpen accessIn the abstractOptimal Location of Static Var Compensator Device for Damping OscillationsM. W. Mustafa, N. MagajiAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 2 · 30 Jun 2009 · 8,371 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe New Variable-Length Key Symmetric CryptosystemDavood Rezaei Pour, Mohamad Rushdan Md Said, Kamel Ariffin Mohd Atan, Mohamed OthmanJournal of Mathematics and Statistics, Vol. 5, Issue 1 · 31 Mar 2009 · 7,213 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Strongly Coupled Linear Elliptic Systems with Application to Otolith Membrane DistortionI.K. YoussefJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,714 accessesView PDFCite
Research ArticleOpen accessIn the abstractMeasures on the Quotient Spaces of the IntegersNorris Sookoo, Peter ChamiJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 7,009 accessesView PDFCite
Research ArticleOpen accessIn the abstractStudy of Families of Curves in the Euclidian PlanBelaib Lekhmissi, Bouarroudj Nadra, Hocine El HabibJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,834 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Presence of Cascading Effect in the Key Expansion Mechanism of Rijndael-The AESY. Talwar, C.E. Veni Madhavan, Navin RajpalJournal of Computer Science, Vol. 2, Issue 2 · 28 Feb 2006 · 6,807 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Partial Linearization of Byte Substitution Transformation of Rijndael-The AESY. Talwar, C. E.V. Madhavan, Navin RajpalJournal of Computer Science, Vol. 2, Issue 1 · 31 Jan 2006 · 6,861 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Variances of Distribution of the Sample Range of Order Statistics from a Discrete Uniform DistributionSinan CalikJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 6,564 accessesView PDFCite